# SDR FDEA201008253133

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980670224
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CABIN UNDER FLOOR BEHIND BULK CARGO ON STRINGER 39 LT BETWEEN FRAMES 73 TO 74, HAS 1 EACH REPAIR ANGLE SPLICE 12.6" LONG WITH  A STRINGER CUTOUT OF 4.4" LONG. PREVIOUSLY INSTALLED REPAIR LOCATED AT AFT CABIN UNDERFLOOR BEHIND BULK CARGO ON STRINGER 39 LT BETWEEN FRAMES 73 TO 74 WAS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206. DUE TO INCORRECT MATERIAL THICKNESS OF REPAIR ANGLE BASED ON A VISUAL EVALUATION WITH REPAIR INSTALLED. REMOVED EXISTING REPAIR SPLICE AND REPAIRED A NEW REPAIR AND INSTALLED IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206.
